It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Peter Brown on August 08, 2000 at 02:01:07:

In Reply to: Re: Prinivil posted by Pete on July 08, 2000 at 15:36:58:

: : : Is anyone else taking Prinivil, and if so, are you having any side effects and what kind, and is it helping to lower your BP?

: : Jan,

: : For what it is worth I have been taking Prinivil for the last 7 weeks. It has had the desired effect of lowering my blood pressure and no side effects. However, medications can react with people differently, because there are a number of differnt medicines for high blood pressure your GP will make a choice and if you suffer side effects he will most likely try you on another brand.

: : Peter

:
: I have been on the drug for over 15 years with good results.However, I experience swelling of the lower legs and feet and have been told that this is a probable side effect of the drug. Also, there is ocassional flushing of the face and tingling in the hands. Has anyone else experienced this?
: Pete (not the same as original poster)

Pete,

Interesting comment, I too have had swelling of the lower leg however not equated it to this medication. In terms of BP it has bought me from 150/100 down to 120/80 with one step up in dosage. I started at 5Mg and I am now on 10Mg. I don't know whether I just got use to this medication or there is another cause. Peter


Follow Ups

All times are GMT -7. The time now is 11:38 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!